# SDR AALA20072483

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Engine: Pwa JT8D219
- Engine time: 15,174 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FAT INFLIGHT T1846/20DEC SJC TO DFW - LEFT ENGINE INDICATIONS OIL QUANTITY ZERO AND OIL TEMPERATURE RISING.  CREW SHUT DOWN ENGINE AS PRECAUTION.  LANDED FAT WITHOUT INCIDENT.  SINGLE ENGINE TIME 46 MINUTES WITH POSITIVE OIL PRESSURE.  REPLACED NUMBER ONE ENGINE ON 22 DEC AT FAT DUE TO OIL LEAK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
